# SDR COMA0160051

- Difficulty date: January 2, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 1,902 hours, 1,937 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE CAUTION MESSAGE.  COULD NOT DUPLICATE. DOOR LATCH MECHANISM OPERATES NORMALLY.
